# SDR ASAA2018123127628

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,297 hours, 11,796 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FAIL" ILLUMINATES ON BOTH COMM SELECT PANELS WITH HF SELECTED. GROUNDED - YES. CYCLED HF1 AND HF2 C/BS - BOTH HF COMMS OPS CK NML - COMM SELECT PANELS OPERATE NORMALLY. "FAIL" INDICATIONS EXTINGUISHED. OPS NML.
